zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the intuitionistic fuzzy topological spaces. (English) Zbl 1083.54514
Summary: We define precompact sets in intuitionistic fuzzy metric spaces and prove that any subset of an intuitionistic fuzzy metric space is compact if and only if it is precompact and complete. Also we define topologically complete intuitionistic fuzzy metrizable spaces and prove that any $G_{\delta}$ set in a complete intuitionistic fuzzy metric space is a topologically complete intuitionistic fuzzy metrizable space and vice versa. Finally, we define intuitionistic fuzzy normed spaces and fuzzy boundedness for linear operators and so we prove that every finite dimensional intuitionistic fuzzy normed space is complete.

54A40Fuzzy topology
Full Text: DOI arXiv
[1] Amini, M.; Saadati, R.: Topics in fuzzy metric space. J fuzzy math 4, 765-768 (2003) · Zbl 1053.54005
[2] Amini, M.; Saadati, R.: Some properties of continuous t-norms and s-norms. Int J pure appl math 16, 157-164 (2004) · Zbl 1059.03521
[3] Hu, C.: C-structure of FTS. V: fuzzy metric spaces. J fuzzy math 3, 711-721 (1995) · Zbl 0868.54006
[4] Elnaschie, M. S.: On the uncertainty of Cantorian geometry and two-slit expriment. Chaos, solitons & fractals 9, 517-529 (1998)
[5] Elnaschie, M. S.: On a fuzzy Kähler-like manifold which is consistant with the two-slit experiment. Int J nonlinear sci numer simulat 6, No. 2, 95-98 (2005)
[6] George, A.; Veeramani, P.: On some result in fuzzy metric space. Fuzzy sets syst 64, 395-399 (1994) · Zbl 0843.54014
[7] George, A.; Veeramani, P.: On some result of analysis for fuzzy metric spaces. Fuzzy sets syst 90, 365-368 (1997) · Zbl 0917.54010
[8] Gregori, V.; Romaguera, S.: Some properties of fuzzy metric spaces. Fuzzy sets syst 115, 485-489 (2000) · Zbl 0985.54007
[9] Gregori, V.; Romaguera, S.: On completion of fuzzy metric spaces. Fuzzy sets syst 130, 399-404 (2002) · Zbl 1010.54002
[10] Gregori, V.; Romaguera, S.: Characterizing completable fuzzy metric spaces. Fuzzy sets syst 144, 411-420 (2004) · Zbl 1057.54010
[11] Joshi, K. D.: Introduction to general topology. (1991) · Zbl 0531.54001
[12] Kuratowski, K.: Topology. (1966) · Zbl 0158.40901
[13] Lowen, R.: Fuzzy set theory. (1996) · Zbl 0854.04006
[14] Megginson, R. E.: An introduction to Banach space theory. (1998) · Zbl 0910.46008
[15] Park, J. H.: Intuitionistic fuzzy metric spaces. Chaos, solitons & fractals 22, 1039-1046 (2004) · Zbl 1060.54010
[16] Rodríguez-López, J.; Romaguera, S.: The Hausdorff fuzzy metric on compact sets. Fuzzy sets syst 147, 273-283 (2004) · Zbl 1069.54009
[17] Saadati, R.; Vaezpour, S. M.: Some results on fuzzy Banach spaces. J appl math comput 17, 475-484 (2005) · Zbl 1077.46060
[18] Schweizer, B.; Sklar, A.: Satistical metric spaces. Pacific J math 10, 314-334 (1960) · Zbl 0091.29801
[19] Zadeh, L. A.: Fuzzy sets. Inform control 8, 338-353 (1965) · Zbl 0139.24606
[20] Elnaschie, M. S.: A review of E-infinity theory and the mass spectrum of high energy particle physics. Chaos, solitons & fractals 19, 209-236 (2004) · Zbl 1071.81501
[21] Tanaka, Y.; Mizno, Y.; Kado, T.: Chaotic dynamics in Friedmann equation. Chaos, solitons & fractals 24, 407-422 (2005) · Zbl 1070.83535